# SDR USAA2010090791932

- Difficulty date: July 16, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: BN784
- Condition: Delaminated
- Location: Le Slat
- Part time: 21,037 hours, 16,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION ON NR 3 SLAT INBOARD EDGE UPPER SKIN BETWEEN SLAT STA 12.25 TO 44.25.  REPLACED NR 3 SLAT IAW JOB CARD 03C30227005.
